# SDR DLM88020903

- Difficulty date: August 2, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 39,897 hours, 33,658 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR FOR DAMAGE TO THE LT WING FRONT SPAR.  DAMAGE RESULTED IN SPLICING IN NEW SECTION OF LOWER WING SKIN AT XRS540, SPLICING LOWER SPAR CHORD AT XFS 563 AND LEADING EDGE REPAIR AT XFS 596.
